Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Reversed cervical lordosis. Migraines, pain in neck. Histroy of car accident. Help

I am 25 years old and was in a car accident where my side of the vehicle was side swipped I started getting intense pain that night in my neck.Now come april I am still in pain and get migraines the pain effects me so bad that I am not able to be on my feet very long. The diagnosis I received was reversed cervical lordosis, I currently see a chiropractor but I am not getting better .. what can help me get better?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
I am not clear which affects you the most.the migraine associated head aches or the neck pain. My suggestion for the neck is to do regular neck exercises to strengthen the muscles.for the headaches if frequency is once a week or more to start migraine prophylaxis .this will help reducing the frequency of head aches,for severe headaches SOS medications are available on prescription by a neurologist.
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor